Advertisement

Mathematische Annalen

, Volume 313, Issue 1, pp 39–67 | Cite as

Markov semigroups KMS-symmetric for a weight

  • Stanisław Goldstein
  • J. Martin Lindsay
Mathematics Subject Classification (1991):46L55, 47D07, 46L50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Stanisław Goldstein
    • 1
  • J. Martin Lindsay
    • 2
  1. 1. Faculty of Mathematics, Łódź University, ul. Banacha 22, 90-238 Łódź, Poland (e-mail: goldstei@math.uni.lodz.pl) PL
  2. 2. Department of Mathematics, Nottingham Unversity, Nottingham NG7 2RD, UK (e-mail: jml@maths.nott.ac.uk) GB

Personalised recommendations